# SDR HNAA2010050100150

- Difficulty date: May 18, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 47,613 hours, 53,323 cycles
- Engine: Pwa PW120
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH IN DENT NR 53-11- AT X 342.3 BETWEEN STA 19 AND 19S.  MADE .25 CUTOUT REPAIRED DAMAGE IAW EO8-53-10-0211.
